# SDR CA190227012

- Difficulty date: February 23, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,471 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000034
- Condition: Failed
- Location: Prop Torque
- Part time: 54,495 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) 2961 HRS SINCE REPAIR DURING T/O ROLL AS THE LH ENGINE TORQUE WAS RISING TO APPROX 70% THE TORQUE SURGED TO OVER 100% AND PROP RPM DROPPED TO APPOX 600-800 RPM. CAPT SAID IT SOUNDED LIKE THE PROP WAS PARTIALLY FEATHERING.TAKE OFF WAS REJECTED AT OR BELOW 80 KTS. DURING SUBSEQUENT ENG RUN WITH THE CAPT IT WAS DETERMINED THAT 1) THE ECU MODE HAD NO EFFECT ON THE SNAG AND 2) WHEN THE AUTO FEATHER WAS SELECTED OFF THE ENGINE OPERATED NORMALLY. IT WAS ALSO NOTED THE AUX FEATHERING PUMP GREEN LIGHT WAS COMING ON DURING THE EVENTS AND THE AUTO FEATHER WAS NOT ARMING.  REPLACED TORQUE SIGNAL CONDITIONER UNIT I.A.W. AMM. 72-01-10-7.   WIRING CHECKS CARRIED OUT IAW A/F TROUBLESHOOTING GUIDE PROBLEM 5, NFF. RUNS FOR TSCU REPLACEMENT AS PER ENGINE RIGGING MANUAL PART 5 CARRIED OUT CHECK SERVICEABLE. AUTOFEATHER TEST AS PER ERM PART 5 CARRIED OUT CHECKED SERVICEABLE.
